# SDR CA120106001

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1603730007
- Condition: Failed
- Location: Throttle
- Part time: 19,059 hours
- Component: Aerohardware
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) L/H ENGINE IDLE PARAMETERS WERE OUT OF TOLERANCE. UNABLE TO SHUT DOWN ENGINE WITH THROTTLE LEVER. UPON INVESTIGATION, FOUND THROTTLE CABLE BROKEN.  MANUFACTURER OF CONTROL CABLE IS TRANSDIGM INC.*CCDBA AEROCONTROLLEX DIV AERO CONTROLE (TC# 20120106001)
